*zipped*

What do i do.

The urticaria is not improving and is instead worsening by the day. On my right wrist, the affected area is in the shape of a ketoprofen plaster, even though i used 2. It is the same on my left wrist, a little milder. But!!! I haven’t used any ketoprofen plasters on it for almost 3 weeks already.

I’ve tried hydroxyzine(Atarax) without effect. I’ll try diphenhydramine(Benadryl) later to see if it improves. I tried to stop taking celecoxib(Celebrex) to see if it’ll improve, but there’ve been really bad flares since the onset of the urticaria, so i did it take it on about 2 days? Swearing off them totally already anyway. Who knew an isolated drug allergy to ibuprofen could much later extend to ketoprofen? I’ve taken diclofenac for a few years without any problems, and used topical ketoprofen for about 2 years without any allergic symptoms. Why now? WHY NSAIDs???

I wanted to get it checked out by a GP, but it’s gonna be futile i know. I wanted to ask my rheumy about it, but sigh i have my reservations, and she’s busy too. I just want to know if this has anything to do with autoimmunity i.e. RA or something else like lupus, and that it is not anything sinister. I also want to know if i have to condemn all the NSAIDs, or still be able to continue with coxibs.

My wrist is flaring FUCKING AGAIN (every single night, alternating wrists), and the only thing i can do now is to take prednisolone.

Which i do not want to. 😦

And don’t even fucking say, or think, that i deserve to be in pain because i am so stubborn about not taking prednisolone. Seriously??? I think i would prefer to be dead, than be fatter than i already am and then getting told by everyone with disapproving looks and remarks like “oh you look like you gained weight!!!”.  I want to slap your fucking face, bitch.

YES I’M FAT. I’M FAT WHEN I’M 46KG. I’M FAT WHEN I’M 56KG. I’M FAT WHEN I’M 50KG. AND I’M STILL FAT WHEN I’M 45KG. Guess what? When i die, i’m still gonna be fat.

Not funny ok. Really. It’s not funny. Large parts of my eating disorder was fuelled by people who kept telling me i was fat and was putting on weight, or insinuations that i wasn’t thin enough. And if anyone doesn’t know, all of my weight gain can be attributed to my medications that i have to take to even be able to function. Hello prednisolone and mirtazapine! Any of you are welcome to take it, and then i can see if you’ll gain weight on it. Thanks mankind. The world is such a nice place.

I can really feel the effects of being on only 50mg of desvenlafaxine, although they say that the therapeutic effects of 100mg is not superior to 50mg. Why am i getting this when i’m not seeing my psychiatrist this Friday.

 

I should be seeing doctors, but i really hate to. And if i could i wouldn’t take any pills too. Whatever it is, it always seems attention-seeking to the people around me, and it makes it a no-no i feel.

I AM FINE REALLY. I’M JUST FUCKING SICK AND TIRED OF THIS MAD ENDLESSNESS.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s